# SDR QXEA2014030300164

- Difficulty date: February 12, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 624AT HAS CORROSION ON MATING SURFACE.  BLENDED OUT DAMAGED AREA IAW SRM 57-20-35-01-01 BETWEEN STA YW237.399 AND YW201.069.  FOUND TO BE WITHIN LIMITS IAW SRM 57-20-35-01-01. PERFORMED ECI ON BLENDED AREA. NO CRACKS FOUND IAW NDTM PART 6 51-00-01.
